Citation: | HU Zhen-shu, LAI Xiang-rong. The Convergence Properties of Partial Sums of Sequence of Complex Independent Random Variables[J]. Journal of Beijing University of Technology, 2001, 27(2): 183-186. |
[1] | SUI Yun-kang, TIE Jun. Extracted Euler's Convergence Technique and a Defination on the Generalized Euler' Constant Family[J]. Journal of Beijing University of Technology, 2015, 41(1): 1-6. DOI: 10.11936/bjutxb2014050013 |
[2] | JI Xiao-mei, WANG Shu, WANG Ke. The Convergence of a Finite Element Method for the Initialboundary Value Problem to Linear Scalar Conservation Laws[J]. Journal of Beijing University of Technology, 2007, 33(4): 428-432. |
[3] | Lai Xiangrong, Cheng Weihu. The Complete Convergence for Partial Sums of Sequence of Complex Idd Random Variable[J]. Journal of Beijing University of Technology, 2000, 26(3): 82-85. |
[4] | Deng Naiyang, Xue Yi, Zhang Haibin. The Global Convergence of the Quasi-Newton Method Based on the New Quasi-Newton Equation[J]. Journal of Beijing University of Technology, 1999, 25(4): 6-12. |
[5] | Zhou Junling. On the Convergence in Complete Lattices[J]. Journal of Beijing University of Technology, 1999, 25(2): 50-54. |
[6] | Zhang Haibin, Xue Yi. A Class of 2-Order Convergence Algorithm for One Dimension Optimization Problem[J]. Journal of Beijing University of Technology, 1999, 25(2): 7-12. |
[7] | Fan Zhoutian. The Convergency of the Power Sequence of a Kind of Fuzzy Matrices[J]. Journal of Beijing University of Technology, 1996, 22(3): 81-84. |
[8] | Niu Xiangjun, Kang Kexin. Convergence and Error Formula for Finite Element Method[J]. Journal of Beijing University of Technology, 1991, 17(2): 38-45. |
[9] | Zhu Mcifang. Q-quadratic Convergence for A Subclass of Nonlinear ABS Algorithms[J]. Journal of Beijing University of Technology, 1990, 16(2): 31-35. |
[10] | Zhu Meifang. Generalization of Nonlinear ABS Algorithm and Its Convergence Properties[J]. Journal of Beijing University of Technology, 1989, 15(4): 21-26. |